# SDR UIEA2020070201471

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,655 hours, 11,310 cycles
- System (JASC): 2612 · Fire Detection
- Part: Cap
- Part number: D45508200
- Condition: Defective
- Location: Fire Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP.  REMOVED AND REPLACED APU FIRE HANDLE CAP ASSY, OPS CHECK OK IAW AMM 26-10-00.  THIS CLEARS MDDR 130678.
